# SDR CALA9800138

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND, A 1 CRACK IN FORWARD FACE OF STA 1183 BULKHEAD ON RT SIDE ABOVE OUTFLOW VALVE.  A WEB REPAIR WAS INSTALLED IAW BOEING DRAWING NR 65C31446, SRM 51-30-0, AND ECRA 553A0022.
